Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello, my name is***** am a licensed veterinarian and I will try and help you as best as I can.
Please allow a few minutes for me to read your responses and for me to respond back.
I am sorry to hear this has happened. Puppies can be so fast with things like this.
How long ago did this happen?
What medication did the puppy eat, how much (in mg) do you think he got, and how much does your puppy weigh?
This medication has the potential to cause some harm. I would recommend inducing vomiting. You can do this by taking your dog to the vet for injectable medication (apomorphine), or you can induce vomiting at home using 3% hydrogen peroxide. You should give 1/2 a teaspoon orally. This should induce vomiting within 10 minutes. If it has not, you can give another 1/2 teaspoon.
The peroxide should induce vomiting with either the first or second dose. This will get the medication out and should prevent any harm to him from the medication.
I strive for 100% Customer Satisfaction. Please feel free to reply back to me if you need any further information or if you are unsatisfied with this chat. Otherwise, please accept this answer and leave positive feedback for this conversation. Thank you very much and have a great day!